# SDR COMA9960149

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST FUMES IN COCKPIT AND CABIN DURING FLIGHT.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
